# SDR SWAA2016102408991

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 44,166 hours, 25,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE OUT OF POSITON.  REPOSITIONED THE SLIDE IAW MT.
